# SDR DHL2005802009

- Difficulty date: September 20, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 472450
- Part serial: 5041
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AT FL 320 NR 2 ENGINE HAD INTERMITTENT FIRE WARNING.  COMPLETED PHASE 1 OF ENGINE FIRE CHECKLIST, NO INDICATION OF FIRE, COMPLETED CHECKLIST.  CHECKED BOTH LOOP A AND B.  FIRE BOTTLE WAS NOT DISCHARGED.  PLACED FIRE DETECTION LOOP A ON NR 2 ENGINE ON MEL 26-2-3, DMI 22502 CAT C, PLACARDS INSTALLED.  LOOP-B OK.  REF DMI 22544, NR 2 ENGINE INDICATED FIRE.  A/C ENGINE NOT BURNING, LOOP-A.  REMOVED AND REPLACED LT CORE FIRE LOOP ASSY AS PER MM 26-10-1.  PERFORMED OPS CHECK AS PER MM 26-10-0.  OPS CHECKED OK.  THIS CLEARS DMI 22544.  PLACARD REMOVED.
